Fundamenta Informaticae

TitleSolvability of the halting and reachability problem for binary 2-tag systems
Publication TypeJournal Article
Year of Publication2010
AuthorsDe Mol, L
JournalFundamenta Informaticae
Volume99
Number4
Pagination435–471
Abstract

In this report we will provide a detailed proof of the solvability of the halting and reachability problem for 2-symbolic tag systems with a shiftnumber v = 2.

DOI10.3233/FI-2010-257
Citation Keyde2010solvability
Download PDF (Author PDF)
PDF author (public):